# SDR JJBA20241018011

- Difficulty date: October 17, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- Aircraft time: 45,748 hours, 30,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE CEILING EMERGENCY LIGHT AT SEAT 22A INOPERATIVE. REMOVED AND REPLACED AISLE CEILING EMERGENCY LIGHT LAMP. OPS CHECK SAT.
